# SDR 97FDEA00478

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066106048
- Condition: Failed
- Location: E/E Comp
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

97-0142, NR 2 VOR FAILED IN FLIGHT (NO IDENT ON VHF NAV NR 2 ANY STATION).  REMOVED AND REPLACED NR 2 VOR/ILS RECEIVER PER MAINTENANCE MANUAL 34-31-21, OPERATIONAL CHECKED GOOD.
